Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 13, Number 3

All articles in this issue are freely accessible.

Linear programming
Kurt Eisemann.
Quart. Appl. Math. 13 (1955), 209-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74102
On the growth of Taylor-Görtler vortices along highly concave walls
A. M. O. Smith.
Quart. Appl. Math. 13 (1955), 233-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 87409
Axial displacement dislocations for the hollow cone and the hollow sphere
J. N. Goodier and J. C. Wilhoit Jr..
Quart. Appl. Math. 13 (1955), 263-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72656
The motion of a viscous fluid conducting heat
J. L. Synge.
Quart. Appl. Math. 13 (1955), 271-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72608
On axi-symmetrical vibrations of shallow spherical shells
Eric Reissner.
Quart. Appl. Math. 13 (1955), 279-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91034
Scattering of eletromagnetic waves from a random surface
William C. Hoffman.
Quart. Appl. Math. 13 (1955), 291-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72702
Subharmonic oscillations in a nonlinear system with positive damping
Stig Lundquist.
Quart. Appl. Math. 13 (1955), 305-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73027
On the stability of the axially symmetric laminar jet
H. G. Lew.
Quart. Appl. Math. 13 (1955), 310-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85812
On source and vortex of fluctuating strength travelling beneath a free surface
H. S. Tan.
Quart. Appl. Math. 13 (1955), 314-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72604
An optimum implicit recurrence formula for the heat conduction equation
Stephen H. Crandall.
Quart. Appl. Math. 13 (1955), 318-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73292
On a method of generating three-dimensional potential flows from two-dimensional ones
Chia-shun Yih.
Quart. Appl. Math. 13 (1955), 320-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 71950
A note on the mean value of random determinants
Richard Bellman.
Quart. Appl. Math. 13 (1955), 322-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72375
An inequality for the first eigenvalue of an ordinary boundary value problem
Philip Hartman and Aurel Wintner.
Quart. Appl. Math. 13 (1955), 324-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74637
A note on the transverse vibration of a tube containing flowing fluid
George H. Handelman.
Quart. Appl. Math. 13 (1955), 326-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74256
On an oscillation criterion of de la Valleé Poussin
Philip Hartman and Aurel Wintner.
Quart. Appl. Math. 13 (1955), 330-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73773
The sign of plastic power in the graphical treatment of problems of plane plastic flow
William Prager.
Quart. Appl. Math. 13 (1955), 333-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73422
Necessary and sufficient conditions for the existence of negative spectra
C. R. Putnam.
Quart. Appl. Math. 13 (1955), 335-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73037
Correction to my paper: “A new singularity of transonic plane flows”
A. R. Manwell.
Quart. Appl. Math. 13 (1955), 337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72632
A minimum principle of plasticity
D. Trifan.
Quart. Appl. Math. 13 (1955), 337-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72687

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website